Header

UZH-Logo

Maintenance Infos

Non standard metric products


Bernig, A; Foertsch, T; Schroeder, Viktor (2003). Non standard metric products. Beiträge zur Algebra und Geometrie, 44(2):499-510.

Abstract

We consider a fairly general class of natural non standard metric products and classify those amongst them, which yield a product of certain type (for instance a length space) for all possible choices of factors of this type (length spaces). We further prove the additivity of the Minkowski rank for a large class of metric products.

Abstract

We consider a fairly general class of natural non standard metric products and classify those amongst them, which yield a product of certain type (for instance a length space) for all possible choices of factors of this type (length spaces). We further prove the additivity of the Minkowski rank for a large class of metric products.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:19 Feb 2018 21:12
Publisher:Heldermann
ISSN:0138-4821
OA Status:Closed
Free access at:Official URL. An embargo period may apply.
Official URL:http://www.emis.de/journals/BAG/vol.44/no.2/18.html
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1049.54009
http://www.ams.org/mathscinet-getitem?mr=2017051

Download

Full text not available from this repository.